# SDR DLL14980201

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503492
- Condition: Dented
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND IN THE FUSELAGE SKIN BETWEEN FS 330 AND FS 360 BETWEEN S49 AND 50.  REPAIRED PER ERA 331248-14.
